My son was on multiple antibiotics and now has c diff infection has anyone had this from antibiotics — Reeve Connect
Reeve en Español
Comunidad de información y apoyo para las personas que viven con parálisis y sus cuidadores en español.

My son was on multiple antibiotics and now has c diff infection has anyone had this from antibiotics

sasha9125
sasha9125 Member Posts: 4
First Comment
:( 

Best Answers

  • Mkpage
    Mkpage Member Posts: 2
    5 Likes First Answer First Comment
    Accepted Answer
    I have not personally had it but my grandfather ended up with it from mistreatment of a UTI. 

Answers

  • foodpro07
    foodpro07 Member Posts: 5
    Name Dropper First Comment
    Hi
    my son had had C. difficile for nearly a year. He was on iv antibiotics for an infected pressure wound. The antibiotics destroyed all his “good” bacteria in his gut. This left him suceptible to C. difficile infection since the good gut bacteria usually protect you from C. difficile infection. He has been on Vancomycin for almost a year. Every time he goes off the Vancomycin the C. difficile comes back. He gets very ill and has terrible diarrhea. He is stable when he is taking Vancomycin. He is now scheduled to have a fecal transplant. We are hoping this will restore the good bacteria and this will cure the C. difficile. 
    Hopw your son is doing OK. 
Sign In or Register to comment.